# SDR AALA20090605TUL21

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 45,641 hours, 24,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK HAS NO POWER.  REPLACED BATTERY PACK AND CHECKED PER MM 33-53-00-6 AND CARD 4289.
